# SDR ASAA2015061212075

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 31,512 hours, 9,815 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Part serial: AA94729
- Condition: Intermittent
- Location: Right
- Part time: 31,512 hours, 9,815 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT "SPAR VALVE CLOSED" LIGHT ILLUMINATED BRIGHT BLUE IN FLIGHT.  ACFT GROUNDED.   PERFORMED FIM TASK 28-22, TASK 810, RT SPAR VALVE INTERMITTENT.  REPLACED RT SPAR VALVE IAW MM 28-22-11, OPS CHECKED GOOD.
